# SDR JJBA20201204004

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 42,549 hours, 26,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT ROW LOWER EXIT ID SIGN INOPERATIVE.  INSPECTED LT EMERGENCY EXIT IDENTIFIER SIGN AT THE EMERGENCY EXIT ROW AND RE-CONNECTED HARNESS FOR THE PROPER CONNECTION.  OPERATIONS CHECK COMPLETED, NO FAULTS FOUND.
